# SDR SIMA20121005009

- Difficulty date: October 5, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 23,063 hours, 23,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE RIGHT OUTBOARD OMEGA BEAM SUPPORT CRACKED BETWEEN FRAMES 47 AND 48.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT OUTBOARD OMEGA BEAM SUPPORT.  LOCATED DRILLED AND INSTALLED NEW OMEGA BEAM SUPPORT REF EMB 145 SRM 53-23-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
